Причинная структура антимаховской метрики.

В.А. Кушманцева; А.В. Левичев

Sibirskij matematiceskij zurnal (1990)

  • Volume: 31, Issue: 6, page 1214-1219
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Кушманцева, В.А., and Левичев, А.В.. "Причинная структура антимаховской метрики.." Sibirskij matematiceskij zurnal 31.6 (1990): 1214-1219. <http://eudml.org/doc/63347>.

author = {Кушманцева, В.А., Левичев, А.В.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {isometry group; geodesic completeness; homogeneous Lorentz manifolds},
language = {rus},
number = {6},
pages = {1214-1219},
publisher = {Izd. AN SSSR},
title = {Причинная структура антимаховской метрики.},
url = {http://eudml.org/doc/63347},
volume = {31},
year = {1990},

AU - Кушманцева, В.А.
AU - Левичев, А.В.
TI - Причинная структура антимаховской метрики.
JO - Sibirskij matematiceskij zurnal
PY - 1990
VL - 31
IS - 6
SP - 1214
EP - 1219
LA - rus
KW - isometry group; geodesic completeness; homogeneous Lorentz manifolds
UR - http://eudml.org/doc/63347
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.